English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/21467

Title: Using rules to adapt applications for business models with high evolutionary rates
Author(s): Juan Fuente, Aquilino Adolfo
López Pérez, Benjamín
Infante Hernández, Guillermo
Cases L. J., Fernández
Issue date: 2013
Citation: IJIMAI, 2(2), p. 56-62 (2013)
Format extent: p. 56-62
URI: http://www.ijimai.org/journal/sites/default/files/files/2013/06/ijimai20132_2_7_pdf_31819.pdf
ISSN: 1989-1660
Local identifier: 20140354
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias